RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 5(371), Pages 185–186 (Mi umn3504)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hawaiian groups of topological spaces

U. H. Karimova, D. Repovšb

a Institute of Mathematics, Academy of Sciences of Republic of Tajikistan
b University of Ljubljana

DOI: https://doi.org/10.4213/rm3504

Full text: PDF file (301 kB)

English version:
Russian Mathematical Surveys, 2006, 61:5, 987–989

Bibliographic databases:

MSC: Primary 54F15, 55N10; Secondary 54D05
Presented: V. M. Buchstaber
Accepted: 24.07.2006

Citation: U. H. Karimov, D. Repovš, “Hawaiian groups of topological spaces”, Uspekhi Mat. Nauk, 61:5(371) (2006), 185–186; Russian Math. Surveys, 61:5 (2006), 987–989

Citation in format AMSBIB
\Bibitem{KarRep06}
\by U.~H.~Karimov, D.~Repov{\v s}
\paper Hawaiian groups of topological spaces
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 5(371)
\pages 185--186
\mathnet{http://mi.mathnet.ru/umn3504}
\crossref{https://doi.org/10.4213/rm3504}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328264}
\zmath{https://zbmath.org/?q=an:1151.55009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..987K}
\elib{http://elibrary.ru/item.asp?id=25787340}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 5
\pages 987--989
\crossref{https://doi.org/10.1070/RM2006v061n05ABEH004363}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244992000008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947259392}


Linking options:
  • http://mi.mathnet.ru/eng/umn3504
  • https://doi.org/10.4213/rm3504
  • http://mi.mathnet.ru/eng/umn/v61/i5/p185

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karimov U.H., Repovš D., “On noncontractible compacta with trivial homology and homotopy groups”, Proc. Amer. Math. Soc., 138:4 (2010), 1525–1531  crossref  mathscinet  zmath  isi  scopus
    2. Babaee A., Mashayekhy B., Mirebrahimi H., “On Hawaiian Groups of Some Topological Spaces”, Topology Appl., 159:8 (2012), 2043–2051  crossref  mathscinet  zmath  isi  scopus
    3. Babaee A., Mashayekhy B., Mirebrahimi H., Torabi H., “On a Van Kampen Theorem For Hawaiian Groups”, Topology Appl., 241 (2018), 252–262  crossref  mathscinet  zmath  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:250
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019